# SDR BAQA094141

- Difficulty date: April 15, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N135LC
- Make and model: Urocop EC135T1
- Aircraft serial: 0296
- Aircraft time: 300 hours
- Engine: Tmeca ARRIUS1A
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522281A
- Part serial: 1022131
- Condition: Intermittent
- Location: Cockcpit
- Part time: 300 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOCK WORKS INTERMITTENTLY AND THEN STOPS, WORKS THEN STOPS.   REPLACED WITH SERVICABLE UNIT, 04/19/2004.
